Fractional Multiplicative Ostrowski-Type Inequalities for Multiplicative Differentiable Convex Functions
Abstract
In this manuscript, we propose a new fractional identity for multiplicative differentiable functions, based on this identity we prove some fractional Ostrowski-type inequalities for multiplicative convex functions. Some applications of the obtained results are given.
Key words and phrases. Non-Newtonian calculus, Ostrowski inequality, multiplicative convex functions.
2010 Mathematics Subject Classification. 26A33, 34C37,35A15
Downloads
Published
2025-03-17
How to Cite
Badreddine Meftah, Hamid Boulares, Aziz Khan, & Thabet Abdeljawad. (2025). Fractional Multiplicative Ostrowski-Type Inequalities for Multiplicative Differentiable Convex Functions. Jordan Journal of Mathematics and Statistics, 17(1), 113–128. Retrieved from https://jjms.yu.edu.jo/index.php/jjms/article/view/608
Issue
Section
Articles